# SDR UHLA2009062300044

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 9,621 hours, 5,847 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, MOVED FLAPS TO 5 AND RECEIVED CREW AWARENESS OF FLAPS POSITION 5 AND SLATS FULL.  THEN RECEIVED SLAT FAIL AND TRIED TO BRING FLAPS/SLATS BACK TO 0 FLAPS RETRACTED AND SLATS FROZE AT FULL EXTENSION. NO EMERGENCY DECLARED.  MAINTENANCE CLEARED SF-ACE INHIBITS. SI 278028 TO REMOVE AND REPLACED SLAT HARNESS 3/4 LT AND RT WAS COMPLIED WITH ON 6/24/09.
